# SDR USAA2010121693075

- Difficulty date: December 13, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65C2591118A
- Part serial: HDH472
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - RIGHT WING AILERON HAS AREA OF DELAMINATION.  REPLACED RIGHT WING AILERON IAW B737 SRM 57-51-00.
